# SDR HNAA0000037

- Difficulty date: May 2, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 40,304 hours, 46,801 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39671
- Part serial: 267
- Condition: Failed
- Location: Anti-Skid System
- Part time: 31,780 hours, 36,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND CLEARING THE RUNWAY IN FLO ON REPOSITIONING FLIGHT, THE A/C HAD AN UNCOMMANDED AND UNCONTOLLABLE TURN TO THE LEFT.  NORMAL BRAKES WOULD NOT FUNCTION.  CREW STOPPED THE AIRCRAFT USING THE PARKING BRAKE.  AFTER ENGINE SHUTDOWN NR 4 TIRE WAS FOUND TO BE FLAT.  REPLACED NR 4 MAIN WHEEL ASSEMBLY.  REPLACED NR 4 BRAKE ASSEMBLY AS A PRECAUTION.  INSPECTED AND OPS CHECKED ALL ASSOCIATED SYSTEMS, NO PROBLEMS FOUND.  PERFOMED TAXI TEST AND EVALUATION FLIGHT, NO PROBLEMS FOUND.  ANTI-SKID SYSTEM PLACED ON MEL FOR FUNCTION CHECK.  ANTI-SKID FUNCTION CHECK FOUND NR 3 BRAKE WITH LOW PRESSURE.  REPLACED THE ANTI-SKID DUAL CONTROL VALVE.
